Translator Disclaimer
July 2014 The Levi problem for Riemann domains over the blow-up of $\mathbb{C}^{n+1}$ at the origin
Natalia Gaşiţoi
Osaka J. Math. 51(3): 657-665 (July 2014).

Abstract

We investigate unbranched Riemann domains $p\colon X \to \tilde{\mathbb{C}}^{n+1}$ over the blow-up of $\mathbb{C}^{n+1}$ at the origin in the case when $p$ is a Stein morphism. We prove that such a domain is Stein if and only if it does not contain an open set $G \subset X$ such that $p|_{G}$ is injective and $p(G)$ contains a subset of the form $W \setminus A$, where $A$ is the exceptional divisor of $\tilde{\mathbb{C}}^{n+1}$ and $W$ is an open neighborhood of $A$.

Citation

Download Citation

Natalia Gaşiţoi. "The Levi problem for Riemann domains over the blow-up of $\mathbb{C}^{n+1}$ at the origin." Osaka J. Math. 51 (3) 657 - 665, July 2014.

Information

Published: July 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1302.32012
MathSciNet: MR3272610

Subjects:
Primary: 32E40
Secondary: 32D26

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.51 • No. 3 • July 2014
Back to Top